|Stomache problems & AIDS
Feb 15, 2005
I have AIDS and am having stomache problems. Some pain, Diahrrea, and my stomach makes alot of loud noices
Response from Dr. Henry
You need to have your HIV specialist evaluate you since a very wide range of problems (from non HIV related such as stomach ulcers/H pylori gastritis to HIV-related to treatment/drug related factors) and treatment would vary widely depending on the underlying cause. KH
gabapentin and nueropathy
PEP time running out
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.